Skip navigation

After the injections failed I decided to try something else. So I saw this herbalist who was also a chiropractor. He cracked my back (my first time) and I thought this was a little odd. He also gave me some strange things to drink. American Saffron tea  was one of the things that stood out (the rest were mixtures). I drank it and it did nothing for my ps invaders and my taste buds. I kept seeing him for over a year and continued the treatment of the random herbs and tea. Again, my ps didn’t clear up. It was quite odd!

The only thing that seemed to work was the Dovonex and the other steroids I was on. So I decided okay let’s do something else. I found a new derm and she was really nice at first. She gave me more drugs including this weird one. It was a mixture of a bunch of steroids that I was supposed to put on my skin. What she didn’t tell me was that it could stain threw my clothes! I remember riding on the bus and people kept staring at the back of my pants. I had put some of that crazy oily cream on the back of my pants and apparently it went through. I had some stains on the back of my knees! It looked like I was bleeding or had some weird thing going on since it was dark and my pants were a light brown. Since I put some on in the early morning I apparently got some on my butt cheek too! So yeah I went the whole day with this crap on me. Eventually it dried but the stains remained. They were one of my favorite pair of pants that I never wore again after that day.

The drug did help! By golly gee willikers it worked! 29e

Maybe this derm was the one for me! The drug was great. I put it on other spots of my body which included my elbows, arms and other parts of my legs. I even applied it on my scalp and face. I did it at night of course, didn’t want another bus experience. Of course that meant stained pillow case and sheets, but I had to do it to fight off the alien invaders! I finally found a weapon to fend off the alien invaders! Even the stuff was going into my nail bed, which mean their bases were also getting attacked. wfgp9kI was finally winning the fight against the ps alien invaders! Or was I? One thing I learned about steroid creams is they have a really nasty side effect. They cause acne. So I went from having ps on my skin to also having acne. This also caused my ps to change too. Some of the acne spots became ps! The alien ps invaders change! They went from being scaly little and big spots to these acne spots that eventually became small red white scaly spots! It was like they were alien reapers! The battle took a turn for the worst and my body was again losing the fight. Insert dramatic space music.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: